# SDR FDEA201101190294

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N6603505
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE NR2 CARGO DOOR HAS CORROSION.  FWD LOWER CORNER 2.5 INCHES FROM   THE BOTTOM OF THE DOOR SURROUNDING THE INTERIOR LINER ATTACH POINT.  CORRODED LOWER FWD CORNER SIDE FRAME OF NR2 CARGO DOOR R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MAJOR.
